Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

How can we treat tetania due to renal failure caused by number of chemotherapies earlier ?

hello, i am from Greece. My daughter had cancer in the liver in the age of 8 years old. She is now 27 and healthy. But due to the great number of chemotherapies, the only problem she has is that the kidneys maybe doesnt work properly and she loses potassium and magnesium . So very often she is in the hospital with tetania. What can we do?
Asked On : Tue, 10 Apr 2012
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for writing in.
Apart from supplementing potassium and magnesium, I am afraid we cant do very much for your child. I would suggest that you give her plenty of fresh juices, fresh fruits and vegetables and Pedialyte to supplement the electrolytes. She should be better in a few days. However, this needs to be done only after consulting your physician.

Hope this helps.
Answered: Tue, 10 Apr 2012
I find this answer helpful
Oncologist, Radiation Dr. Rushi Panchal's  Response
it could be due to reduced calcium lavel in blood. start taking calcium suppliment(tablet shelcal) . get done serum calcium level that gives frequency of calcium dose.
Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor